# SDR DALA2020112303815

- Difficulty date: November 22, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 84,814 hours, 18,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE.  CORRECTIVE ACTION: MAINTENANCE REPLACED THE BATTERY PACK M733.  SYSTEM OPERATION IS NORMAL.
